I am an adult and have been taking Adder-all recently and have found a larger dose does indeed cause this feeling of phlegm running down the back of my throat all day - and thus a fairly unproductive cough. I have lowered my dose and hope it goes away, but I have no doubt there is a direct cause/effect relationship here.
My Son Is 10 And Takes Adderall For His ADD. He Has Been Clearing His Throat Nonstop. He Went To Ear Nose And Throat Spec, But Nothing Was Found. X-mas Vacation, He Didn't Take His Meds. The Throat Clearing Stopped Completely. If We Lower Meds, Will It Stop?
Adderall contains amphetamine and dextroamphetamine. It is an CNS stimulant and is used to treat ADHD. This medicine has many side effects including dryness of mouth and unpleasant taste in mouth. This condition can cause clearing of throat situation. All CNS stimulants can cause this side effect. You can not reduce dose of medicine by yourself. Your doctor can do this. If you want to treat properly your son then follow the prescription of the doctor.